错误:搜索内容不能为空,请输入英文关键词
错误:关键词超出字数限制,请精简
高级检索

Cross-cultural adaptation, validation, and establishment of the minimal clinicallyimportant change score of the European Portuguese Core Outcome Measures Index in patients with cervical degenerative spine disease

  • Pedro Valente Aguiar,
  • Paulo Pereira,
  • Anne F. Mannion,
  • Pedro Santos Silva

摘要

Purpose

We aimed to validate and cross-culturally adapt the Core Outcome Measures Index (COMI) neck for use in Portuguese patients with cervical spine degenerative disease and define the minimal clinically important change score (MCIC) for this questionnaire and population.

Methods

The COMI translation and cross-cultural adaptation was done following published guidelines. Patients awaiting surgery in a neurosurgical centre completed the COMI, Neck Disability Index (NDI) and EQ-5D questionnaires, a pain visual analog scale (VAS) twice within a 5-to-15-day period, and a Global Treatment Outcome (GTO) question evaluating whether a clinical status change had occurred during that period. The MCIC was obtained through an anchor method by analysis of changes in pre- to postoperative total COMI scores and GTO dichotomized answers.

Results

The COMI first assessment was completed by 101 patients and 72 patients completed both assessments. The questionnaire showed good construct validity (n = 72 patients) as predefined hypotheses were confirmed: scores on each COMI domain correlated with a Spearman ρ > 0.4 with scores for the corresponding domain on other questionnaires and COMI total score displayed good correlation with total NDI score (ρ = 0.67) and EQ-5D total score (ρ = 0.55). Test-retest reliability (n = 72 patients) was confirmed through high intraclass correlation coefficients. The MCIC (n = 76 patients) was calculated as 2 points.

Conclusion

The COMI (neck) psychometric qualities were confirmed, such that it can be considered a valid and reliable questionnaire to be applied in the European Portuguese population with surgical cervical spine degenerative disease, with an MCIC of 2 points.